MAUDE Adverse Event Report: ZIMMER GMBH AVENIR® MüLLER, STEM, LATERAL, UNCEMENTED, HA, 7, TAPER 12/14; HIP PROSTHESIS

ZIMMER GMBH AVENIR® MüLLER, STEM, LATERAL, UNCEMENTED, HA, 7, TAPER 12/14; HIP PROSTHESIS
Catalog Number 01.06010.107
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a hip revision 2 years post implantation due to stem loosening.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign source australia.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4).Updated: b4,b5,d2,g1,g3,g6,h1,h2,h3,h6 the product involved in the reported event was not returned for investigation; however, pictures were provided and reviewed showed that the explanted stem was covered in bio debris, there appears to be some bone ingrowth towards the distal end.A review of the device manufacturing records confirmed no abnormalities or deviations.Due to insufficient product information, the compatibility of the involved products could not be verified.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
AVENIR® MüLLER, STEM, LATERAL, UNCEMENTED, HA, 7, TAPER 12/14
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23074491
Report Number0009613350-2025-00711
Device Sequence Number9738418
Product Code LZO
UDI-Device Identifier00889024591042
UDI-Public(01)00889024591042(17)260920(10)3080721
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/20/2026
Device Catalogue Number01.06010.107
Device Lot Number3080721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight100 KG